MAUDE Adverse Event Report: ABBOTT MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ABBOTT MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401763
Medical Device Problem Codes Material Rupture (1546); Communication or Transmission Problem (2896); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the patient was placed in the supine position.The right femoral vein was selected as the puncture site.After skin disinfection and sterile draping, local infiltration anesthesia was administered with 1% lidocaine.A puncture needle was inserted approximately 1 cm below the right inguinal groove, and access to the femoral vein was successfully achieved.A guidewire was advanced smoothly, a 6f sheath was inserted, and the guidewire was withdrawn.A pacel pacing catheter was then introduced for temporary transvenous right ventricular pacing.After the electrode was advanced to 30 cm, 1 ml of air was injected to inflate the balloon.Despite repeated adjustments of the electrode position, the pacing catheter was not pacing, and the electrode could not be smoothly advanced into the right ventricle.After deflation and withdrawal of the catheter, balloon rupture was noted.The pacing catheter was replaced, and after repeated adjustments, the electrode was successfully advanced into the right ventricle to a depth of 80 cm.The pacing rate was set at 60 beats per minute, pacing output at 2.5 v, and sensitivity at 5 mv.Electrocardiogram (ecg) monitoring showed a paced rhythm, with right ventricular apical pacing at a rate of 60 beats per minute.The puncture site was compressed and bandaged, and the right lower limb was immobilized.After an hour, the procedure was completed successfully.The patient was stable with no adverse effects.

Brand Name
PACEL BIPOLAR PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ABBOTT MEDICAL
3200 lakeside drive
santa clara CA 95054
Manufacturer (Section G)
ABBOTT MEDICAL
3200 lakeside drive
santa clara CA 95054
Manufacturer Contact
lindsey bell
3200 lakeside drive
santa clara, CA 95054
9519143996
MDR Report Key25115730
Report Number3004742232-2026-00106
Device Sequence Number21400713
Product Code LDF
UDI-Device Identifier05414734007856
UDI-Public(01)05414734007856
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152784
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401763
Device Catalogue Number401763
Device Lot Number10971030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown